Abstract

In this paper, we use modified diagrammatic techniques to derive equations for all the statistical moments of the radiation field in a random medium. These equations are completely uncoupled, in the sense that the Nth-order moment is determined by the solution of a single equation and can be found independently of any other moment. In the case of the fourth-order moment, our results agree with those of Beran and Ho and of Shishov, which were derived by other methods.

© 1971 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Second Moment of a Wave Propagating in a Random Medium*

Wilbur P. Brown
J. Opt. Soc. Am. 61(8) 1051-1059 (1971)

Propagation of the Fourth-Order Coherence Function in a Random Medium*

T. L. Ho and M. J. Beran
J. Opt. Soc. Am. 58(10) 1335-1341 (1968)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (7)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (61)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription